# SDR CAL950211

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Nr 2 Le Flap
- Part time: 68,088 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1.1 INCH CRACK IN THE NR 2 SLAT INBOARD AUXILIARY TRACK CUT-OUT.  THE CRACKED AREA WAS REMOVED IAW SRM 57-30-4 AND REPAIR FILLER AND DOUBLER WITH SOLID FASTENERS WERE INSTALLED IAW SRM 51-30-2.  (X)
